Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 6, Number 5

All articles in this issue are freely accessible.

Three point arcwise convexity
F. A. Valentine.
Proc. Amer. Math. Soc. 6 (1955), 671-674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072494
Generalized theorems of Desargues for $n$-dimensional projective space
P. O. Bell.
Proc. Amer. Math. Soc. 6 (1955), 675-681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072489
Distributive sublattices of a modular lattice
Bjarni Jónsson.
Proc. Amer. Math. Soc. 6 (1955), 682-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072851
A note on difference sets
D. R. Hughes.
Proc. Amer. Math. Soc. 6 (1955), 689-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072135
Maximal subalgebras of group-algebras
John Wermer.
Proc. Amer. Math. Soc. 6 (1955), 692-694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0073948
On certain subsets of finite boolean algebras
L. K. Durst.
Proc. Amer. Math. Soc. 6 (1955), 695-697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072855
Right annihilator algebras
M. F. Smiley.
Proc. Amer. Math. Soc. 6 (1955), 698-701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0073122
On $u$-stable commutative power-associative algebras
Louis A. Kokoris.
Proc. Amer. Math. Soc. 6 (1955), 702-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072865
Power-associative rings of characteristic two
Louis A. Kokoris.
Proc. Amer. Math. Soc. 6 (1955), 705-710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072864
Free ideals in rings of functions
E. S. Wolk.
Proc. Amer. Math. Soc. 6 (1955), 711-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0073580
Right alternative rings of characteristic two
R. L. San Soucie.
Proc. Amer. Math. Soc. 6 (1955), 716-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0073567
On an iterative procedure for obtaining the Perron root of a positive matrix
Richard Bellman.
Proc. Amer. Math. Soc. 6 (1955), 719-725
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0071863
On separating transcendency bases for differential fields
A. Seidenberg.
Proc. Amer. Math. Soc. 6 (1955), 726-728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0071420
Bounded sets in $(F)$-spaces
Jean Dieudonné.
Proc. Amer. Math. Soc. 6 (1955), 729-731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0073110
On metric independence and linear independence
L. M. Blumenthal and V. L. Klee.
Proc. Amer. Math. Soc. 6 (1955), 732-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072459
On a certain type of homogeneous plane continuum
F. Burton Jones.
Proc. Amer. Math. Soc. 6 (1955), 735-740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0071761
Compact semigroups irreducibly connected between two idempotents
W. M. Faucett.
Proc. Amer. Math. Soc. 6 (1955), 741-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0071712
Topological semigroups and continua with cut points
W. M. Faucett.
Proc. Amer. Math. Soc. 6 (1955), 748-756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0071713
A lattice characterization of completely regular $G_{𝛿}$-spaces
Frank W. Anderson.
Proc. Amer. Math. Soc. 6 (1955), 757-765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072451
On spaces filled up by continuous collections of atriodic continuous curves
R. D. Anderson and Mary-Elizabeth Hamstrom.
Proc. Amer. Math. Soc. 6 (1955), 766-769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0073160
A note on basic sets of homogeneous harmonic polynomials
E. P. Miles and E. Williams.
Proc. Amer. Math. Soc. 6 (1955), 769-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0073708
An elementary proof of the existence of isothermal parameters on a surface
Shiing-shen Chern.
Proc. Amer. Math. Soc. 6 (1955), 771-782
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0074856
On special $W$-surfaces
Shiing-shen Chern.
Proc. Amer. Math. Soc. 6 (1955), 783-786
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0074857
Variable time steps in the solution of the heat flow equation by a difference equation
Jim Douglas and T. M. Gallie.
Proc. Amer. Math. Soc. 6 (1955), 787-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0078754
On $n$-point expansions of entire functions
R. C. Buck.
Proc. Amer. Math. Soc. 6 (1955), 793-796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072947
On a class of pathological functions
Seymour Ginsburg.
Proc. Amer. Math. Soc. 6 (1955), 797-805
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0073159
The average of the reciprocal of a function
J. Ernest Wilkins.
Proc. Amer. Math. Soc. 6 (1955), 806-815
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072197
A Fourier integral theorem for functions of intervals
W. F. Newns.
Proc. Amer. Math. Soc. 6 (1955), 816-822
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072981
Inequalities involving cylindrical functions
T. B. Curtz and K. M. Siegel.
Proc. Amer. Math. Soc. 6 (1955), 823-827
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072994
Newton’s method in Banach spaces
Robert G. Bartle.
Proc. Amer. Math. Soc. 6 (1955), 827-831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0071730
Homeomorphism groups of certain topological spaces
Heron S. Collins.
Proc. Amer. Math. Soc. 6 (1955), 832-835
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 690625
On arithmetical classes not closed under direct union
Kurt Bing.
Proc. Amer. Math. Soc. 6 (1955), 836-846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072086